# SDR VJ9800378

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE TAIL CONE SLIDE DIDN'T ILLUMINATE.  REPLACED NICAD BATTERIES IN EMERGENCY BATTERY PACK, OPS CHECKED GOOD.
